| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The users hearing performance decreased.There is no report of specific trauma.There is no swelling or redness over the implant area.Re-implantation is considered.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.In addition, a complete insertion of the electrode array was not achieved at implantation surgery.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled.
Event or Problem Description
The user_s hearing performance decreased.There is no report of specific trauma.There is no swelling or redness over the implant area.